U.S. doctors online nowAsk doctors free
A 35-year-old member asked:

Is there a way to get a tan in the summer while on accutane?

1 doctor answer2 doctors weighed in
Dr. Robert Berger
Dermatology 42 years experience
Would not: Tanning worst thing you can do to skin either from sun or bulbs. Accutane makes you more sensitive to tjese rays.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 40-year-old member asked:
Is it possible to get drunk while on accutane?
1 doctor answer3 doctors weighed in
A 47-year-old member asked:
Would it be acceptable to get a corticosteroid shot while taking accutane?
1 doctor answer2 doctors weighed in
A 34-year-old member asked:
How can I be get on Accutane for my acne?
1 doctor answer1 doctor weighed in
Last updated May 6, 2016

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.